| Catalog Number |
02.12.0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 november 2023: lot 2012699:(b)(4) items manufactured and released on 26-feb-2021.Expiration date: 2026-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery for knee instability, the cause is unknown.At about 2 years from the primary surgery, the surgeon revised the insert to a thicker one and the surgery was completed successfully.